# SDR CA120828003

- Difficulty date: August 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT401
- Engine: Orenda OE600A
- Propeller: Mcauly 3FF32C501
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: T2000901
- Condition: Seized
- Location: Engine
- Part time: 758 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED LOSS OF MAINIFOLD PRESSURE ON TAKEOFF MAINTENANCE FOUND THE TURBO CHARGER SEIZED.
